MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE1; CEMENTLESS HIP STEM
Catalog Number 01.18.231
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 december 2018.Lot 177349: (b)(4) items manufactured and released on 28 february 2018.Expiration date: 2023-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: femoral fracture occurred 10 days after primary surgery in a (b)(6) lady, probably significantly overweight.No trauma was reported.The fracture probably occurred during the rehabilitation period of time where a sudden movement on a weakened bone due to the normal intraoperative femoral preparation may favour this event.The quality of the postoperative image does not allow to detect an existing fracture line.The stem is positioned in valgus and probably higher than normal, but the relation of these observations to the event are not certain.There is no reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery performed due to bone fracture 10 days after primary.The patient didn't report about any trauma.According to the surgeon, the fracture could have been originated by the implanted prosthesis.The surgeon revised the patient on (b)(6) 2018 with a corail stem end zimmer strapping cables.

Brand Name
AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8155023
Report Number3005180920-2018-00990
Device Sequence Number13764172
Product Code LZO
UDI-Device Identifier07630030804564
UDI-Public07630030804564
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2023
Device Catalogue Number01.18.231
Device Lot Number177349
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight72